# SDR AALA20070782

- Difficulty date: April 29, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug MD 83
- Aircraft serial: 53189
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 15398
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT FORWARD CABIN INOPERATIVE.  REPLACED BATTERY PACK AT B5 23 FOR EMERGENCY LIGHTS AT FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
